# SDR CALA2019102501810

- Difficulty date: October 22, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 112,995 hours, 17,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1265
- Condition: Cracked
- Location: Row 6k
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TO BSH N0481 CABIN 6K AISLE EMER LT ASSY HAVE CRACK REF BSH N0481 REPLACED 6K AISLE EMER LT ASSY AND LT TEST RESULT IS NORMAL AS PER AMM 33-51-05 R128.
